# SDR R61A201610090578

- Difficulty date: October 9, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 24,030 hours, 18,757 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CABIN MEGAPHONE WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED CABIN MEGAPHONE IAW AMM AND OPS CHECKED GOOD.
